# SDR CALA2013090590998

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,090 hours, 17,012 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ECAM CAUTION MESSAGE, Y RSVR LO LVL MESSAGE INOPERATIVE, HYDRAULIC.  FOUND HYDRAULIC LEAK FROM AUTO BRAKE SELECTOR VALVE CENTER B-UNION PIPE.  REPLACED O-RING, SERVICED HYDRAULIC TO FULL.  LEAK & OPERATIONS CHECKED OK.  ECAM MESSAGE CLEARED.
